# SDR USAA920080994

- Difficulty date: May 2, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 64,591 hours, 44,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLT 640 - FORWARD FLIGHT ATTENDANTS NR 2 FLASHLIGHT IS INOPERATIVE.  REPLACED AND OPERATIONAL CHECKED THE FORWARD FLIGHT ATTENDANTS NR 2 FLASHLIGHT.
